# SDR SWAA2022051908219

- Difficulty date: May 16, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL SUPPORT ON RADAR RACK UNIT BS 196 RBL 1 ON LOWER FUSELAGE 2022-259488 / [01] REPLACED SUPPORT ANGEL AND FASTENERS IAW SRM B733-700 51-40-02 AND DWG 25510001 REV A. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] REPLACED SUPPORT ANGEL AND FASTENERS IAW SRM B733-700 51-40-02 AND DWG 25510001 REV A. SEE INDIVIDUAL STEP SIGN OFFS BELOW
